# SDR DALA2023092607935

- Difficulty date: September 23, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 114,026 hours, 16,897 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 R1 DOOR ARMING FLAG IN INOP. CORRECTIVE ACTION: FOUND LOOSE SCREW ON TERMINAL. SECURED LOOSE HARDWARE OK FOR SERVICE. MEL/PLAC REMOVED M PROC REVERSED. (4613124)
